• question-icon

    Suggest treatment for severe lower back pain

default
Posted on Mon, 7 Aug 2017 in Back Pain
Question: My lower back was bothering me Saturday afternoon.
I took Ibuprofen and went to bed, had water at my bedside.
2:00am Sunday morning I got up to eat a pieces of toast and drink a little Vernors.
At 3:00am I threw it up...and had schills continued with the fluids.
My boss thinks I'm dehydrated...


doctor
Answered by Dr. Praveen Tayal 34 minutes later
Brief Answer:
Can be a muscular pain.

Detailed Answer:
Hello,
Thanks for posting your query.
The back pain that you had could be a mild muscular pain. The throwing up could be related to gastritis. Not likely to be related to dehydration. Taking fluids and simple easy to digest food can help. Do take the pain killer after meals if needed.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12074 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

Hellow doctor My name is Reshma Chavan I am 32 yrs married having 1 baby boy 2 yrs....I am working in a pvt firm. since last 6 months i am having...

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

Female, age 56, height 5 9 , weight 198 lbs. Six months ago I fell on my right side from a standing position ( my foot slipped sideways on a...

doctor1 MD

My husband has had cyatica (sp?) pains for the past three days...lower back pain, radiating down the buttox to the lower leg. Tonight, it has...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Praveen Tayal
  • Q - Can spinal stenosis cause joints pain and swollen ankle, thighs and knees?

  • Q - Having lower back pain with tickling and pulsating sensation. What could...

  • Q - MRI of knee showed occult displaced fracture. What is it and what is the...

  • Q - What is the cause and treatment for painful knee with walking difficulty?

  • Q - Having ump into superclavical. What could the long tube feeling be?

  • Q - MRI findings show posterior disc bulges at L5-S1 and L4-5 levels....

  • Q - MRI scan shows Lumbar spondylosis. Suggest

  • Q - What causes pain in left groin and lower back and how can it be treated?

  • Q - Had MRI scan of right ankle and prescribed with zyloric for reduction of...

  • Q - What would be the cause of sudden neck pain on one side?

backtotop2